Shock waves, chiral solitons and semiclassical limit of one-dimensional anyons

Jyh Hao Lee*, Chi Kun Lin, Oktay K. Pashaev

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

40 Citations (Scopus)


This paper is devoted to the semiclassical limit of the one-dimensional Schrödinger equation with current nonlinearity and Sobolev regularity, before shocks appear in the limit system. In this limit, the modified Euler equations are recovered. The strictly hyperbolicity and genuine nonlinearity are proved for the limit system wherever the Riemann invariants remain distinct. The dispersionless equation and its deformation which is the quantum potential perturbation of JNLS equation are also derived.

Original languageEnglish
Pages (from-to)109-128
Number of pages20
JournalChaos, Solitons and Fractals
Issue number1
Publication statusPublished - Jan 2004
Externally publishedYes

Cite this